# SDR 95ZZZZ274

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF COMPLYING WITH S/B 53-159 BELLY SKIN REPLACEMENT, STRINGER (P/N 65-56441-8) WAS FOUND CORRODED ALONG TOPSIDE.  STRINGER WAS REPLACED.
